# SDR AALA201703099001

- Difficulty date: March 8, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 13,518 hours, 2,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EMERGENCY POWER SUPPLY UNIT BATTERY FAILED DURING ACCOMPLISHMENT OF JOB CARD 33C20033002. REPLACED EMERGENCY LIGHT BATTERY PER 33-51-38.
